# SDR DL72L972153

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM MV1C1, .25 INCH VISIBLE CRACK KEEL BEAM VERTICAL ANGLE INBD OF APU LOAD CONTROL VALVE.  REPAIRED PER SRM 53-10-9.
